# SDR DALA2023072505970

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31980
- Aircraft time: 20,662 hours, 8,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9966904) ROW 1-5 CD AISLE EMERGENCY LIGHTS OUT. R/R BATT PACK IAW B737 AMM 33-51.
